DIF: Cognitive Level: Application (Applying) REF: Pages: 265-267TOP: Nursing Process: Implementation MSC: NCLEX: Physiological Integrity9. A patient diagnosed with major depressive disorder is receiving imipramine (Tofranil) 200 mg every night atbedtime. Which assessment finding would prompt the nurse to collaborate with the health care provider re-garding potentially hazardous side effects of this drug?DIF: Cognitive Level: Application (Applying) REF: Page: 266TOP: Nursing Process: Assessment MSC: NCLEX: Physiological Integrity10. A patient diagnosed with major depressive disorder tells the nurse, “Bad things that happen are always myfault.” To assist the patient in reframing this overgeneralization, the nurse should respond:a. “I really doubt that one person can be blamed for all the bad things that happen.”
b. “Let’s look at one bad thing that happened to see if another explanation exists.”c. “You are being exceptionally hard on yourself when you say those things.”d. “How does your belief in fate relate to your cultural heritage?”11. A nurse worked with a patient diagnosed with major depressive disorder who was severely withdrawn anddependent on others. After 3 weeks, the patient did not improve. The nurse is at risk for feelings of:DIF: Cognitive Level: Comprehension (Understanding) REF: Page: 258TOP: Nursing Process: Evaluation MSC: NCLEX: Psychosocial Integrity
You've reached the end of your free preview.
Want to read all 13 pages?